@article{(Open Science Index):https://publications.waset.org/pdf/10007147,
	  title     = {Four Positive Almost Periodic Solutions to an Impulsive Delayed Plankton Allelopathy System with Multiple Exploit (or Harvesting) Terms},
	  author    = {Fengshuo Zhang and  Zhouhong Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we obtain sufficient conditions for the
existence of at least four positive almost periodic solutions to an
impulsive delayed periodic plankton allelopathy system with multiple
exploited (or harvesting) terms. This result is obtained through the
use of Mawhins continuation theorem of coincidence degree theory
along with some properties relating to inequalities.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {10},
	  number    = {11},
	  year      = {2016},
	  pages     = {597 - 604},
	  ee        = {https://publications.waset.org/pdf/10007147},
	  url   	= {https://publications.waset.org/vol/119},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 119, 2016},